# SDR DALA1028629865

- Difficulty date: October 24, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 74,253 hours, 70,956 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Support
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CRACK IN WEB SUPPORT OF CENTER WING FUEL TANK AT BS 750 RBL 44.  REPAIRED PER SRM 57-01 FIGURE 3 & DWG 52923154.
